EconPapers    
Economics at your fingertips  
 

New Multiple Solution to the Boussinesq Equation and the Burgers‐Like Equation

Hasan Bulut, Münevver Tuz and Tolga Akturk

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By considering an improved tanh function method, we found some exact solutions of Boussinesq and Burgers‐like equations. The main idea of this method is to take full advantage of the Riccati equation which has more new solutions. We found some exact solutions of the Boussinesq equation and the Burgers‐like equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/952614

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:952614

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:952614